# SDR SIMA200206702

- Difficulty date: January 23, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N604DG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE FORWARD DIGITAL.  REMOVED CORROSION BY BLENDING OUT.  FABRICATED A REPAIR DOUBLER IAW EMB GST-0149/02, ITEM 2 AND STANDARD SRM PRACTICES.  (M)
